# SDR CALA2016010400005

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 54,906 hours, 18,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A6536U20
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM CRACKED 1" LONG IN RADIUS. REF TORQUE BOX, LOWER FWD, TOWARD DOOR HINGE MOUNT POINT, VIEWED FROM BELOW.  CRACK IS IN RADIUS OF THE BEAMS FLANGE NEAR INBD BOLT HEAD OF THE 3 MOUNT BOLTS.  REF LOG 9791993 FOR SIMILAR DAMAGE ON ACFT 712, THIS DMG FOUND WHILE PREPARING TO ROB DOOR FOR THAT BEAM, MACHINED PLATE, 141 A6536.  R & R R1 LOWER DOOR BEAM IAW SRM 51-40-02 & DWG 141A6536.
